I went to the doctor and told him that I was having lower abdominal pain and penis discharge and that I believe I had a bladder infection. He told me that most likely it was chlamydia and that he would let me know for sure what the problem was when he got back the lab report. I took every std test and I had no std's. He said that it still was most likely chlamydia and he gave me doxycycline and also made me take another lab test. After 6 days of taking doxycycline I began having stomach cramps so he took me off of doxycycline and said that I should be ok, but the lab report, once again showed that I did not have chlamydia. I am still having a slight penis discharge. If anybody has had this problem or know how to solve the problem please help. Thanks!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?